Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A sufficient condition for Cesàro summability


Author: G. D. Nichols
Journal: Bull. Amer. Math. Soc. 48 (1942), 580-582
Cited work: Bull. Amer. Math. Soc., Volume 47, Number 6 (1941), 483--487
Cited work: Bull. Amer. Math. Soc., Volume 45, Number 8 (1939), 592--596
MathSciNet review: 0006376
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1942-07738-X